# SDR GTIA2017041701880

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 35,977 hours, 16,879 cycles
- System (JASC): 2310 · HF Communications System
- Part: Microphone
- Condition: Intermittent
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK MICROPHONE AUDIO INTERMITTENT.  R & R THE OXYGEN MASK IAW AMM 35-12-41. NO DEFECTS NOTED. OPS CHECKED GOOD.
